# SDR ASAA2018030124072

- Difficulty date: March 1, 2018
- Submitted: March 30, 2018
- Operation: Air carrier
- Aircraft: N303AS
- Make and model: Boeing 737990
- Aircraft serial: 30016
- Aircraft time: 59,646 hours, 23,347 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A750217
- Condition: Corroded
- Location: Bs 727-727d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY,  LEFT TRANSITION PANEL FROM BS 727 TO 727D HAD AREAS OF CORROSION.  ACFT GROUNDED.  REMOVED THE CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-10-2, REMOVED AND REPLACED THE TRANSITION PANEL IAW SRM 51-40-02-0G-0, FIG 8, AND PARA 4.
